Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 301, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2007, 3:55 PM EDT for Wilkinson County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2007, 3:55 PM EDT (19:55 UTC)
- Expired
- Jul 20, 2007, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 21 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 4:15 PM EDT | TSTM WND DMG | Irwinton, GA | 15 TREES AND A COUPLE POWERLINES DOWN COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 1:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 201955 SVRFFC GAC319-202045- /O.NEW.KFFC.SV.W.0301.070720T1955Z-070720T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT FRI JUL 20 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WILKINSON COUNTY IN CENTRAL GEORGIA * UNTIL 445 PM EDT * AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR GORDON... MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IVEY...IRWINTON AND TOOMSBORO. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR CENTRAL GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3300 8341 3283 8349 3261 8312 3283 8299 $$
1 follow-up statement
000 WWUS52 KFFC 202045 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT FRI JUL 20 2007 GAC319-202052- /O.EXP.KFFC.SV.W.0301.000000T0000Z-070720T2045Z/ WILKINSON GA- 442 PM EDT FRI JUL 20 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WILKINSON COUNTY EXPIRES AT 445 PM EDT... AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE WARNING WAS MOVING EAST INTO WASHINGTON...JOHNSON...AND LAURENS COUNTIES. HEAVY RAIN...GUSTY WINDS TO 40 MPH...AND FREQUENT LIGHTNING WILL CONTINUE ACROSS EASTERN WILKINSON COUNTIES UNTIL 500 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR CENTRAL GEORGIA. LAT...LON 3300 8341 3283 8349 3261 8312 3283 8299 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:21 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 20, 3:21 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT FRI JUL 20 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS A CLUSTER OF STORMS MOVING S INTO CENTRAL GA. SOME OF THESE STORMS ARE SEVERE WITH MAINLY STRONG GUSTY WINDS ...FREQUENT LIGHTNING...AND NICKEL SIZE OR SMALLER HAIL. THESE STORMS ARE JUST AHEAD OF A RATHER VIGOROUS SUMMERTIME COLD FRONT WHICH IS PUSHING RATHER FAST THROUGH THE STATE. THE FRONT WAS JUST N OF ATL AT 15Z AND SHOULD BE DOWN AROUND THE MCN AREA BY 00Z. THE ATMOSPHERE REMAINS TROPICAL AND UNSTABLE...WHICH IS SHOWING UP VERY WELL IN SOME OF THE STRONGER STORMS WITH 1 TO 1.5 INCHES OF RAIN BEING ESTIMATED. THERE IS A SEVERE THUNDERSTORM WATCH FOR WEST AND MOST ALL OF CENTRAL GA THAT WILL CONTINUE THROUGH 9PM. THIS FRONT WILL CONTINUE MOVING SOUTH THROUGH THE NIGHT AND IS EXPECTED TO BE INTO S GA/N FL BY 18Z SAT. AT THE RATE THIS FRONT IS MOVING I WOULD NOT BE SURPRISED TO SEE THIS HAPPEN. A RIDGE OF HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA BEHIND THIS FRONT SAT KEEPING MOST OF THE ARE PRECIPITATION FREE. WILL KEEP IN SOME LOW POPS FOR AREA SOUTH OF CSG/MCN AS THERE WILL STILL BE SOME MOISTURE AROUND TO HELP SPARK UP SOME STORMS DURING DAYTIME HEATING. THE NEXT PROBLEM IS THE UPPER LEVEL LOW THAT APPEARS OVER VIRGINIA SAT NIGHT ON THE GFS AND NAM. IT IS VERY UNCLIMO FOR THIS CLOSED LOW TO DEVELOP OVER THE MID ATLANTIC IN JULY BUT THE MODELS HAVE BEEN SHOWING THIS FOR 2 DAYS NOW. IF THIS DOES OCCUR IT WILL ALSO POOL COLDER AIR ALOFT...SOME OF WHICH DRIFTS INTO NORTHEAST GA SUNDAY AND THIS COULD BRING A CHANCE OF THUNDERSTORMS TO NORTHEAST GA DURING DAYTIME HEATING. AT THIS POINT WILL CONTINUE WITH 20 POPS MAINLY EAST FOR SUNDAY AFTERNOON. PERSISTENCE ON TEMPS IN THE SHORT TERM LOOKS GOOD. .LONG TERM /MONDAY THROUGH FRIDAY/... AS FOR THE LONG TERM THE BERMUDA RIDGE AXIS MOVES A BIT FURTHER SOUTH INTO S FL AS A LOW CENTER DEVELOPS OVER THE CENTRAL GULF COAST MON. THE UPPER LEVEL LOW MOVES W INTO THE OH VALLEY MON AND THEN INTO THE MIDWESTERN STATES BY WED. THIS WILL HELP CREATE GOOD SOUTHERLY FLOW OVER GA. IF THIS HAPPENS...THE PROXIMITY TO THE CLOSED LOW AND THE ASSOCIATED COLD POOL ALOFT WILL KEEP A CHANCE OF CONVECTION THROUGH DAY 7. WILL CONTINUE WITH A DIURNAL PRECIP TREND IN THE FORECAST. TEMPS SHOULD REMAIN NEAR SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 91 67 85 65 / 5 0 0 20 10 ATLANTA 67 90 69 87 66 / 5 0 0 10 10 BLAIRSVILLE 58 85 61 78 61 / 10 0 0 20 10 CARTERSVILLE 62 91 61 87 63 / 5 0 0 10 5 COLUMBUS 72 92 70 90 69 / 40 5 0 10 5 GAINESVILLE 65 88 68 83 65 / 10 0 0 20 10 MACON 69 92 69 91 67 / 40 0 0 20 10 ROME 64 95 64 90 64 / 5 0 0 10 5 PEACHTREE CITY 63 91 60 87 63 / 10 0 0 10 10 VIDALIA 73 92 73 88 68 / 40 20 0 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 20, 5:55 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 AM EDT FRI JUL 20 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 555 AM EDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAK SURFACE HIGH PRESSURE OVER THE GULF EXTENDS INTO THE LOWER MISSISSIPPI VALLEY REGION. A COLD FRONT OVER NORTHERN TENNESSEE THIS MORNING WILL SLOWLY MOVE SOUTH DURING THE DAY TODAY...AND WILL MOVE THROUGH THE STATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. SMALL HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A VERY MOIST AIRMASS IS IN PLACE OVER THE REGION AHEAD OF A COLD FRONT THAT IS MOVING SOUTH THROUGH THE TENNESSEE VALLEY. INSTABILITY WILL REMAIN MODERATE TODAY ACROSS NORTH AND CENTRAL GEORGIA...WITH CAPES RANGING FROM 1000 TO 2000 AND LIFTED INDICES FROM MINUS 2 TO MINUS 4. THE INSTABILITY COMBINED WITH UPPER LEVEL SUPPORT AND LIFT ASSOCIATED WITH THE COLD FRONT WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE AREA...WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL GEORGIA SATURDAY AND ACROSS NORTH AND CENTRAL GEORGIA MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 20, 3:24 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG THOMASTON 32.89N 84.33W
07/20/2007 UPSON GA LAW ENFORCEMENT
FOUR TREES DOWN WITH SOME BLOCKING ROADWAYS.
0245 PM LIGHTNING THOMASTON 32.89N 84.33W
07/20/2007 UPSON GA LAW ENFORCEMENT
BLOWN TRANSFORMER DUE TO LIGHTNING STRIKE.
&&
GRIFFITHLocal storm report, Jul 20, 3:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG THOMASTON 32.89N 84.33W
07/20/2007 UPSON GA EMERGENCY MNGR
ONE TREE DOWN OFF OF HARP ROAD JUST NORTH OF THE
THOMASTON CITY LIMITS.
&&
GRIFFITHLocal storm report, Jul 20, 3:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG FORSYTH 33.03N 83.94W
07/20/2007 MONROE GA LAW ENFORCEMENT
APPROXIMATELY SEVEN TREES DOWN COUNTYWIDE.
&&
GRIFFITHSpecial weather statement, Jul 20, 3:42 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT FRI JUL 20 2007 GAZ072-073-084-202030- 342 PM EDT FRI JUL 20 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON...JONES AND BALDWIN COUNTIES UNTIL 430 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMES...MOVING SOUTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WILKINSON...JONES AND BALDWIN COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JAMES...HADDOCK... GRISWOLDVILLE...CLINTON...BRADLEY...GRAY...COOPERS...GORDON AND IVEY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 20, 3:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT FRI JUL 20 2007 GAZ090>093-102>104-202045- 353 PM EDT FRI JUL 20 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN SUMTER...WEBSTER...STEWART...SCHLEY...MACON...CHATTAHOOCHEE AND MARION COUNTIES UNTIL 445 PM EDT... AT 350 PM EDT(250 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MURRAYS CROSSROADS TO 8 MILES WEST OF JAMESTOWN...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SUMTER...WEBSTER...STEWART...SCHLEY...MACON...CHATTAHOOCHEE AND MARION COUNTIES THROUGH 445 PM EDT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 20, 3:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 3 W THOMASTON 32.89N 84.38W
07/20/2007 UPSON GA LAW ENFORCEMENT
APPROXIMATELY 10 TO 15 TREES DOWNED NEAR HIGHWAY 74 AND
STATE PARK ROAD.
0310 PM TSTM WND DMG TALBOTTON 32.68N 84.54W
07/20/2007 TALBOT GA LAW ENFORCEMENT
SEVEN TREES DOWN ON ROADWAYS COUNTYWIDE.
0342 PM TSTM WND GST 2 NE WARNER ROBINS 32.63N 83.61W
07/20/2007 M62.00 MPH HOUSTON GA ASOS
OBSERVED BY WEATHER OBSERVER AT ROBINS AFB.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 57 min |
| Jul 20, 12:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 43 min |
| Jul 20, 1:22 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 23 min |
| Jul 20, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 64 min |
| Jul 20, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 39 min |
| Jul 20, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Spalding | 65 min |
| Jul 20, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 61 min |
| Jul 20, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 54 min |
| Jul 20, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 52 min |
| Jul 20, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Upson | 48 min |
| Jul 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 34 min |
| Jul 20, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 47 min |
| Jul 20, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor | 60 min |
| Jul 20, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 57 min |
| Jul 20, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 46 min |
| Jul 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 51 min |
| Jul 20, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 66 min |
| Jul 20, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 55 min |
| Jul 20, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 64 min |
| Jul 20, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 55 min |
| Jul 20, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 62 min |
| Jul 20, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 21 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.